# SDR ASAA0210129

- Difficulty date: May 15, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND KEEL BEAM AT BS 675-727, LEFT BUTTOCK LINE 6.5 CORRODED.  REPAIRED KEEL BEAM PER EA.  (M)
